# SDR UPS04842411

- Difficulty date: May 12, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 56423421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1  LT WING FLAP LINK SUPPORT ASSY IS CRACKED AT FLAP HINGE 3.  REMOVED AND REPLACED FITTING IAW DWG 5642342 AND SRM. 51-1-20D, 51-3-0.
